# SDR SWAA2020031342443

- Difficulty date: March 4, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,439 hours, 29,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE IS INOP / REMOVED AND REPLACED FORWARD MEGAPHONE; OPS CHECKS / NORMAL AS PER A.M.M. 25-64-00.                     / POS: FWD: A-125A   SN OFF: NSN  SN ON:NSN
